Posted by effiesmom on July 30, 2003, at 20:24:50
In reply to Re: Stopping Wellbutrin, posted by Janis on July 30, 2003, at 16:09:33
Have you had any side effects to the reduction in dose? As long as the tapering off isn't bothering you, keep tapering. If you have only 150's, try every third day for a while and see if you're ok. Then every 4th for a while, etc. Tapering is important to avoid/alleviate symptoms of withdrawal. It's not a matter of "safe," really; like you said, it's a matter of being able to function. You can go "cold turkey" if you want, but be prepared to either possibly experience withdrawal or be willing to go back to a slower tapering schedule to avoid the symptoms, if you even get any. Good luck.
> I have been on Wellbutrin for 13 months. I originally got on it for very mild depression and the doctor thought it would also help me loose a little weight. The reason I have not come off of it sooner is that my son slept for an entire week when he came off of being on Zyban for just 3 months! I have never felt I could take several days of not being able to function and so I stayed on it. But now I am getting off and have taken one 150mg. every other day for 6 days now. I would like to just stop at this point, but not sure if it is safe. My doctor told me how to come off and I forgot what he said! He'll be back from vacation next week, but as I said, I would like to stop now. Does anyone see a problem with this?? any thought anyone has would be appreciated.